| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged a crack in the battery compartment.The reporter denied damage to the battery cap.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 06-feb-2019 with the following findings: review of the black box data revealed multiple records of unexplained power on reset events.The battery compartment was confirmed to be cracked.A battery cap was not returned with the pump for investigation; a test battery cap was used to complete the investigation.The test battery cap fit securely to the pump.The pump powered on normally and ez-prime steps successfully completed.The pump was exercised without any power interruption.There was no damage, defect or contamination of the pump¿s interior components.Investigation did not duplicate the alleged power issue.